MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1432
Medical Device Problem Codes Battery Problem (2885); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.B3: approximated based on the date the manufacturer became aware of the event.D2b: additional pro code selection that applies to the indication of this device: nhl, pjs.
 
Event or Problem Description
It was reported that this deep brain stimulation (dbs) patient underwent the replacement of the implantable pulse generator (ipg) due to an unknown reason.The location of the device is unknown.No additional information is available at this time.
 
Event or Problem Description
It was reported that this deep brain stimulation (dbs) patient underwent the replacement of the implantable pulse generator (ipg) due to an unknown reason.The location of the device is unknown.No additional information is available at this time.Additional information indicates that the ipg was replaced due to end of service (eos).The sales representative was informed on may 3rd.This was a standard replacement of the primary cell due to high energy usage.The patient tolerated the procedure well, with no reported complications or issues.Per hospital policy, the ipg was retained by the facility.
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A labeling review did not reveal any anomalies and states that the following may be potential risks associated with its use: when the implanted non rechargeable stimulator is nearing the end of its battery life, the stimulator will enter the elective replacement mode.The elective replacement indicator (eri) will appear.The stimulator must be replaced to continue receiving stimulation.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.B3: approximated based on the date the manufacturer became aware of the event.D2b: additional pro code selection that applies to the indication of this device: nhl, pjs.

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25334433
Report Number3006630150-2026-03617
Device Sequence Number13169000
Product Code MHY
UDI-Device Identifier08714729985037
UDI-Public(01)08714729985037(17)261105(10)222388
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-1432
Device Catalogue NumberDB-1432
Device Lot Number222388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/13/2026
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale